# SDR FDEA201006192124

- Difficulty date: June 19, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651969045
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION TIE BETWEEN  STA 1166 AND 1183 STR 19L CUTOUT DAMAGED STRINGER SECTION APPROX DIM: 7", FABRICATED NEW STRINGER SECTION FROM BAC 1498-144 APPROX DIM: 7", FABRICATED SPLICE FROM BAC 1498-132   APPROX DIM: 14 1/2". INSTALLED STRINGER REPAIR PARTS IAW SRM 53-10-3 FIG 1, SRM 51-10-2, & SRM 51-30-2.
